Chemists’ Own Nightime Cold & Flu Relief PE Tabs 24

Chemists’ Own Nightime Cold & Flu Relief PE Tabs 24

$12.27

For temporary relief of symptoms of colds and flu.
Suitable for: “Keep to the recommended dose. Adults and children 12 years and over: Two tablets every 4 to 6 hours as necessary. Maximum 8 tablets in 24 hours. Do not give to children under 12 years of age.”

Availability: 5 in stock SKU: 9350299006872 Categories: ,

Description

For temporary relief of symptoms of colds and flu.
Suitable for: “Keep to the recommended dose. Adults and children 12 years and over: Two tablets every 4 to 6 hours as necessary. Maximum 8 tablets in 24 hours. Do not give to children under 12 years of age.”

Brand

Chemists' Own

Chemists' Own is a trusted pharmacy-exclusive brand offering quality, affordable healthcare products across pain relief, cold and flu, allergy, vitamins, and personal care as a value alternative.

Reviews

There are no reviews yet.


Only logged in customers who have purchased this product may leave a review.

Product Information

Ingredients

CHLORPHENAMINE(MALEATE);PARACETAMOL;PHENYLEPHRINE(HYDROCHLORIDE)

Direction

Keep to the recommended dose. Adults and children 12 years and over: Two tablets every 4 to 6 hours as necessary. Maximum 8 tablets in 24 hours. Do not give to children under 12 years of age. Store Below 25ºC

Warnings

Do not use: in children under 12 years, if you have taken other products containing paracetamol, antihistamines or phenylephrine, if you need to operate a car or machinery, if foil seal is broken. Ask your doctor before use if you: have high blood pressure or heart problems, are taking anti-depressants, are pregnant or likely to become pregnant. Unless advised by a doctor: do not use this medicine for longer than a few days at a time if you are an adult, do not give this medication to children and adolescents for longer than 48 hours at a time. If symptoms persist, see your doctor. While using this product: phenylephrine may cause sleeplessness in some people, chlorphenamine may cause drowsiness. Avoid alcohol. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131 126, New Zealand 0800 764 766) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage if left untreated Always read the label and follow the directions for use.

General Information

For temporary relief of symptoms of colds and flu including: runny nose, nasal congestion, headache, body aches and pains, sneezing, watery eyes. Reduces fever.